An axiomatic approach to distance on partial orderings
RAIRO - Operations Research - Recherche Opérationnelle, Tome 20 (1986) no. 2, pp. 115-122
Cet article a éte moissonné depuis la source Numdam
@article{RO_1986__20_2_115_0,
author = {Cook, Wade D. and Kress, Moshe and Seiford, Lawrence M.},
title = {An axiomatic approach to distance on partial orderings},
journal = {RAIRO - Operations Research - Recherche Op\'erationnelle},
pages = {115--122},
year = {1986},
publisher = {EDP-Sciences},
volume = {20},
number = {2},
mrnumber = {860910},
zbl = {0607.90003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RO_1986__20_2_115_0/}
}
TY - JOUR AU - Cook, Wade D. AU - Kress, Moshe AU - Seiford, Lawrence M. TI - An axiomatic approach to distance on partial orderings JO - RAIRO - Operations Research - Recherche Opérationnelle PY - 1986 SP - 115 EP - 122 VL - 20 IS - 2 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/RO_1986__20_2_115_0/ LA - en ID - RO_1986__20_2_115_0 ER -
%0 Journal Article %A Cook, Wade D. %A Kress, Moshe %A Seiford, Lawrence M. %T An axiomatic approach to distance on partial orderings %J RAIRO - Operations Research - Recherche Opérationnelle %D 1986 %P 115-122 %V 20 %N 2 %I EDP-Sciences %U http://geodesic.mathdoc.fr/item/RO_1986__20_2_115_0/ %G en %F RO_1986__20_2_115_0
Cook, Wade D.; Kress, Moshe; Seiford, Lawrence M. An axiomatic approach to distance on partial orderings. RAIRO - Operations Research - Recherche Opérationnelle, Tome 20 (1986) no. 2, pp. 115-122. http://geodesic.mathdoc.fr/item/RO_1986__20_2_115_0/
